Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1996, Volume 187, Issue 12, Pages 1853–1867
DOI: https://doi.org/10.1070/SM1996v187n12ABEH000180
(Mi sm180)
 

This article is cited in 6 scientific papers (total in 6 papers)

On totally geodesic embeddings of 7-dimensional manifolds of positive sectional curvature

I. A. Taimanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
References:
Abstract: Totally geodesic embeddings of an infinite series of 7-dimensional manifolds in 13-dimensional manifolds of positive sectional curvature are constructed in this paper. The topology of these embeddings is studied and the possibility of constructing new many-dimensional examples of manifolds of positive curvature is discussed.
Received: 31.01.1996
Bibliographic databases:
UDC: 515.165.7
MSC: Primary 53C20, 53C21; Secondary 53C30
Language: English
Original paper language: Russian
Citation: I. A. Taimanov, “On totally geodesic embeddings of 7-dimensional manifolds of positive sectional curvature”, Sb. Math., 187:12 (1996), 1853–1867
Citation in format AMSBIB
\Bibitem{Tai96}
\by I.~A.~Taimanov
\paper On totally geodesic embeddings of 7-dimensional manifolds of positive sectional curvature
\jour Sb. Math.
\yr 1996
\vol 187
\issue 12
\pages 1853--1867
\mathnet{http://mi.mathnet.ru/eng/sm180}
\crossref{https://doi.org/10.1070/SM1996v187n12ABEH000180}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1442213}
\zmath{https://zbmath.org/?q=an:0877.53026}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996WQ48500011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030299678}
Linking options:
  • https://www.mathnet.ru/eng/sm180
  • https://doi.org/10.1070/SM1996v187n12ABEH000180
  • https://www.mathnet.ru/eng/sm/v187/i12/p121
  • This publication is cited in the following 6 articles:
    1. I. A. Taimanov, “On a higher dimensional generalization of Seifert fibrations”, Proc. Steklov Inst. Math., 288 (2015), 145–152  mathnet  crossref  crossref  isi  elib
    2. N. E. Russkikh, “O semimernykh obobschennykh rassloeniyakh Zeiferta nad kompleksnoi proektivnoi ploskostyu”, Sib. elektron. matem. izv., 11 (2014), 966–974  mathnet
    3. Kerin M., “A Note on Totally Geodesic Embeddings of Eschenburg Spaces Into Bazaikin Spaces”, Ann. Glob. Anal. Geom., 43:1 (2013), 63–73  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Grove, K, “Symmetries of Eschenburg spaces and the Chern problem”, Asian Journal of Mathematics, 10:3 (2006), 647  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Puttmann, T, “Optimal pinching constants of odd dimensional homogeneous spaces”, Inventiones Mathematicae, 138:3 (1999), 631  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Ya. V. Bazaikin, “A manifold with positive sectional curvature and fundamental group Z3Z3”, Siberian Math. J., 40:5 (1999), 834–836  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:460
    Russian version PDF:212
    English version PDF:22
    References:82
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025